Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Amorphous urates in urine. Have burning sensation, uncomfortable feeling. What is wrong?

Hey there. I occasionally have sand looking stuff in my urine that my doctor said were amorphous urates. He did not, however, tell me how to deal with them, even though they cause a very annoying burning sensation (it s not exactly painful, more like extremely uncomfortable). When they appear, do I just have to wait for them to disappear (I m guessing they dissolve or something, as the uncomfortable feeling goes away after about an hour or so), or do I grit my teeth and try to expel as many as I can when I urinate, or is there anything else I can do? Thanks.
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  772
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
hi and welcome...
Amorphous sediment is one component of urinalysis results, and can be measured to help determine one's health. Amorphous sediment can be divided into two classes, amorphous urates and amorphous phosphates. Urates are crystals that form in acidic urine, while phosphates are crystals that form in alkalinic, or basic, urine. Extremely acidic urine with a pH below 5.5 can lead to formation of uric acid crystals. With rare exceptions, the finding of uric acid crystals in urine is of little clinical value.citro soda or citralka syrup is the treatment...
Answered: Wed, 31 Jul 2013
I find this answer helpful

 2 users find this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor